# SDR USAASB96037

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Relief Vlv
- Part number: 7207375
- Condition: Failed
- Location: Aft Cargo Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT NR 2201 - CLT - AUTOPRESSURIZATION FAILED AT FL 370.  EMERGENCY DESCENT MADE, WAS ABLE TO REGAIN CONTROL OF CABIN IN MANUAL.  NEVER GOT THE 10,000 FEET ALT HORN AND FIRST INDICATION PAX OXYGEN LIGHT AND OVERHEAD ON RECALL.  MAINTENANCE REMOVED AND REPLACED RIGHT PRESSURE RELIEF VALVE.  CHECKS SATISFACTORY.  REPLACED LEFT PRESSURE RELIEF VALVE PRECAUTIONARY.  CHECKS SATISFACTORY.  (M)
